See Alike in...

Alike App

Browser

bearapaw

693d

I started having seizures, which doctors believe are stress related, about a year ago. They started out at about once every few days, then every day, then disappeared for a while. Now I'm up to every hour. I've also been experiencing severe lightheadedness constantly. I often lose my vision and hearing and become extremely dizzy. This happens about every 10 minutes. I've also started to feel stinging in my chest, persistent headaches, nausea, and full body soreness. It's been worsening for about a month now.

    • Cece7

      693d

      I don’t have experience with all these symptoms specifically but am curious since it’s related to stress if you have tried therapy and antidepressants to see if those might help ease symptoms? I know they’ve helped mine which doctors attribute to being caused from stress as well. Hope you are feeling better soon that sounds uncomfortable!

      • bearapaw

        693d

        @Cece7 ive been in therapy for years and have been taking antidepressants and antipsychotics for just as long. the doctors also never ran any tests on my seizures, they met with me once about it and have dismissed it since then, so im not even sure that's it anymore.

        • Cece7

          693d

          @bearapaw that’s annoying. Doctors can be the worst at diagnosing things. Maybe you’d be able to see a different specialist? Neurologist maybe?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion